# SDR SWAA2014061829152

- Difficulty date: May 22, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 25,310 hours, 11,177 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED BETWEEN BS 767 TO 782, RBL 20.  R & R ANGLE IAW DWG & SRM.
